Journal of Logic, Language and Information

, Volume 19, Issue 4, pp 389–393

Temporal Logics of Agency

Open AccessArticle

DOI: 10.1007/s10849-009-9120-y

Cite this article as:
van Benthem, J. & Pacuit, E. J of Log Lang and Inf (2010) 19: 389. doi:10.1007/s10849-009-9120-y
  • 339 Views
Download to read the full article text

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.University of AsmterdamAmsterdamThe Netherlands
  2. 2.Stanford UniversityStanfordUSA
  3. 3.Center for Logic and Philosophy of ScienceTilburg UniversityTilburgThe Netherlands